Theta lifts of Bianchi modular forms and applications to paramodularity

Berger, T. orcid.org/0000-0002-5207-6221, Dembele, L., Pacetti, A. et al. (1 more author) (2015) Theta lifts of Bianchi modular forms and applications to paramodularity. Journal of the London Mathematical Society, 2 (92). pp. 353-370. ISSN 1469-7750

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2015 London Mathematical Society. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.
Keywords: math.NT
Dates:
  • Published: 19 September 2015
  • Published (online): 7 July 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Funding Information:
FunderGrant number
ENGINEERING AND PHYSICAL SCIENCE RESEARCH COUNCIL (EPSRC)EP/K01174X/1
Depositing User: Symplectic Sheffield
Date Deposited: 13 Apr 2016 11:57
Last Modified: 13 Apr 2016 11:57
Published Version: http://dx.doi.org/10.1112/jlms/jdv023
Status: Published
Publisher: London Mathematical Society
Refereed: Yes
Identification Number: https://doi.org/10.1112/jlms/jdv023
Related URLs:

Share / Export

Statistics